# SDR GTIA20110722211

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 17,524 hours, 8,276 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AIR PRESS LOW.  SERVICED L1 DOOR TO PROPER AIR PRESSSURE.
